Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A note on a theorem of J. N. Franklin


Author: SaburĂ´ Uchiyama
Journal: Math. Comp. 20 (1966), 139-140
MSC: Primary 10.33; Secondary 10.50
DOI: https://doi.org/10.1090/S0025-5718-1966-0188191-X
MathSciNet review: 0188191
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. N. Franklin, "Equidistribution of matrix-power residues modulo one," Math. Comp., v. 18, 1964, pp. 560-568. MR 0172860 (30:3077)
  • [2] J. E. Maxfield, "Normal $ k$-tuples," Pacific J. Math., v. 3, 1953, pp. 189-196. MR 14, 851. MR 0053978 (14:851b)
  • [3] H. Weyl, "Über die Gleichverteilung von Zahlen modulo Eins," Math. Ann., v. 77, 1916, pp. 313-352. MR 1511862

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.33, 10.50

Retrieve articles in all journals with MSC: 10.33, 10.50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0188191-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society